| Model Number |
NA-U403SX-4019 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the vizishot 2 flex had a crushed piece of plastic left behind after the sample was retrieved.This malfunction occurred during a diagnostic ebus punction pulmonology procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
B5: no additional information received from customer.D8: additional information.D9: additional information.H2: additional information, device evaluation.H3: additional information.H6: additional information.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause for the reported event could not be identified.Based on the results of the investigation, the most likely cause was also not established.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.